# SDR IPXA09M55954

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB77312
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WINGLET ASSY HAS DAMAGED COMPOSITE RIB ON BOTTOM END OF ASSY RIB HAS 2 AREAS CRACKED AT OUTER SKIN.  REPAIRED PER EO C-5720-33537-A.
